# SDR SIMA20210225001

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 39,806 hours, 36,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT INOP-CA-RAR LH EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10 OPERATIONAL CHECK GOOD.
